Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Not Doing Well

Posted Jun 15 2011 10:22pm
So I am back up to 8mg of the steroids and I still don't have proper use of my leg and its sooooooo frustrating!  I just want to cry all the time.  The fact that its that time of the month isn't helping.  And when I cry it upsets my mom, so thats bad.  I fell the other day and got a really bad bruise on my back.  It hurts like hell still and its almost been a week.  Its going to be there for awhile too, because I still have bruises on my leg from when I fell a couple months ago.

I have been on the 8mg for several days now and I still feel like my brain is on fire!  My stomach is killing me too, probably from the increase in steroids, and my vision is kinda blurry.  I really am afraid that I don't have much time left.  I just hope I am able to get around, to my going away party and to get in and out of the RV when we get there.

I put a link to follow mw on Twitter, I've been posting there a lot more than here, just because its quicker and easier and I don't feel like I have to say as much- mainly because they don't let you!  so please, follow me!!!!


Post a comment
Write a comment:

Related Searches